# SDR SWAA2021022246853

- Difficulty date: February 2, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB STA 120.30 3 STIFFENER AFT IS CRACKED / RH HORIZONTAL STAB RIB; STA 120.30; #3 STIFFENER WAS REPAIRED PER SRM 55-10-09-2R-4 REPAIR 4 A-R.
